I had a positive TTT this week at an autonomic clinic and the doctor wrote a script for Midodrine. I heard him say I have Dysautonomia and I was sent home info about Vasovagal Syncope. I tested myself for POTS both the night before and the morning of test with a home HR monitor, and my HR would jump up 30 bpm but not sustain it for long, it was just under the 30 bpm. Sometimes my HR will climb and sometimes it won't, so not sure if POTS showed up on the TTT. I didn't think I would faint that day, but I did. Blood tests for catecholamine were sent away and I'm getting an EKO and holter moniter soon too. Of course, he wants me to increase fluid/salt intake and the med is to help raise my blood pressure. I've read about the risk of Midodrine increasing BP while laying down. What other side effects should I watch for? I don't take other meds, but are there interactions with any supplements? If you are a drug like Midodrine, are you on it forever? I tried to use a G-suit (compression flight pants) to stop blood from pooling but they were not an exact fit, they were too tall. I found that they felt heavy to wear them and move around, so that I think it tired me out more than was intended.